# SDR DL76P070580

- Difficulty date: April 26, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 42,369 hours, 20,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T3261
- Condition: Dented
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV2 AT BFM, FOUND LT LOWER EXTERNAL FUSELAGE AT STA 1197+ 22 STR 37L DENTED.  OUT OF LIMITS PER SRM 53-00-01.  REPAIRED PER SRM 53-00-01 REPAIR 12.
